Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 290, Number 2
HTML articles powered by AMS MathViewer

Dirichlet series and automorphic forms on unitary groups
Tobias Orloff PDF
Trans. Amer. Math. Soc. 290 (1985), 431-456
a.c. groups: extensions, maximal subgroups, and automorphisms
Kenneth Hickin PDF
Trans. Amer. Math. Soc. 290 (1985), 457-481
The Euler equation for functionals with linear growth
Gabriele Anzellotti PDF
Trans. Amer. Math. Soc. 290 (1985), 483-501
Free boundary regularity for surfaces minimizing $\textrm {Area}(S)+c \textrm {Area}(\partial S)$
Edith A. Cook PDF
Trans. Amer. Math. Soc. 290 (1985), 503-526
On a class of Banach spaces of functions associated with the notion of entropy
Boris Korenblum PDF
Trans. Amer. Math. Soc. 290 (1985), 527-553
A geometric approach to the linear Penrose transform
I. B. Penkov PDF
Trans. Amer. Math. Soc. 290 (1985), 555-575
On the spectra of compact nilmanifolds
Jeffrey S. Fox PDF
Trans. Amer. Math. Soc. 290 (1985), 577-583
$P$-points with countably many constellations
Ned I. Rosen PDF
Trans. Amer. Math. Soc. 290 (1985), 585-596
The dual Weierstrass-Laguerre transform
Deborah Tepper Haimo PDF
Trans. Amer. Math. Soc. 290 (1985), 597-613
Regular linear algebraic monoids
Mohan S. Putcha PDF
Trans. Amer. Math. Soc. 290 (1985), 615-626
On minimal surfaces in a Kähler manifold of constant holomorphic sectional curvature
Jon G. Wolfson PDF
Trans. Amer. Math. Soc. 290 (1985), 627-646
Normal subgroups of doubly transitive automorphism groups of chains
Richard N. Ball and Manfred Droste PDF
Trans. Amer. Math. Soc. 290 (1985), 647-664
Solving semilinear partial differential equations with probabilistic potential theory
Joseph Glover and P. J. McKenna PDF
Trans. Amer. Math. Soc. 290 (1985), 665-681
The de Branges theorem on univalent functions
Carl H. FitzGerald and Ch. Pommerenke PDF
Trans. Amer. Math. Soc. 290 (1985), 683-690
A note on a question of Bass
Sankar P. Dutta PDF
Trans. Amer. Math. Soc. 290 (1985), 691-700
Unstable ground state of nonlinear Klein-Gordon equations
Jalal Shatah PDF
Trans. Amer. Math. Soc. 290 (1985), 701-710
Directed sets and cofinal types
Stevo Todorčević PDF
Trans. Amer. Math. Soc. 290 (1985), 711-723
On the group $\textrm {SSF}(G),\;G$ a cyclic group of prime order
M. Maller and J. Whitehead PDF
Trans. Amer. Math. Soc. 290 (1985), 725-733
Abelian rank of normal torsion-free finite index subgroups of polyhedral groups
Youn W. Lee PDF
Trans. Amer. Math. Soc. 290 (1985), 735-745
Homology and cell structure of nilpotent spaces
Robert H. Lewis PDF
Trans. Amer. Math. Soc. 290 (1985), 747-760
Variants of the maximal double Hilbert transform
Elena Prestini PDF
Trans. Amer. Math. Soc. 290 (1985), 761-771
Changing the depth of an ordered set by decomposition
E. C. Milner and K. Prikry PDF
Trans. Amer. Math. Soc. 290 (1985), 773-785
Local vanishing properties of solutions of elliptic and parabolic quasilinear equations
J. Ildefonso Díaz and Laurent Véron PDF
Trans. Amer. Math. Soc. 290 (1985), 787-814
The determinant of the Eisenstein matrix and Hilbert class fields
I. Efrat and P. Sarnak PDF
Trans. Amer. Math. Soc. 290 (1985), 815-824
Propagation of $C^ \infty$ regularity for fully nonlinear second order strictly hyperbolic equations in two variables
Paul Godin PDF
Trans. Amer. Math. Soc. 290 (1985), 825-830
Separation in countably paracompact spaces
W. Stephen Watson PDF
Trans. Amer. Math. Soc. 290 (1985), 831-842
On derivations annihilating a maximal abelian subalgebra
Geoffrey L. Price PDF
Trans. Amer. Math. Soc. 290 (1985), 843-850
A quasi-invariance theorem for measures on Banach spaces
Denis Bell PDF
Trans. Amer. Math. Soc. 290 (1985), 851-855
Erratum to: “Localization of equivariant cohomology rings”
J. Duflot PDF
Trans. Amer. Math. Soc. 290 (1985), 857-858